# SDR DALA1149183116

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BEAM -Y765 FR66-FR70 CORRODED AT 4  PLACES.  REMOVED CORROSION IAW A319 SRM 51-74-00 L=4.00"  W=1.00" D=0.056" OUT OF LIMITS IAW A319 TRM 53-41-15 ORIG MATERIAL 0.157 REMAINING MATERIAL 0.101".  REMOVED FLOOR SUPPORT BEAM IAW A319 SRM 51-42-11, INSTALLED NEW FLOOR SUPPORT BEAM P/N D53472193 20000 BATCH 0001118373 IAW A319 SRM 51-42-11.
